# SDR SWAA2015061140591

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 28,127 hours, 16,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 6574550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.   REPLACED THE LAMP IAW MM.
